# SDR AMTA200800103

- Difficulty date: February 17, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK EICAS DISPLAYED (APU STAT NO STBY) MESSAGE.  PERFORMED SYSTEM RESET IAW FIM 24-31-30, FIG 105, MESSAGE CLEARED, NO OTHER DEFECTS ON GROUND NOTED.  (K)
